Translator Disclaimer
april 2017 Existence of Solution for an Elliptic Problem with a Sublinear Term
Anderson de Araujo, Rafael Abreu
Bull. Belg. Math. Soc. Simon Stevin 24(2): 175-187 (april 2017). DOI: 10.36045/bbms/1503453704

Abstract

In this work we prove the existence of a classical positive solution for an elliptic equation with a sublinear term. We use Galerkin approximations to show existence of such solution on bounded domains in $\mathbb{R}^N$.

Citation

Download Citation

Anderson de Araujo. Rafael Abreu. "Existence of Solution for an Elliptic Problem with a Sublinear Term." Bull. Belg. Math. Soc. Simon Stevin 24 (2) 175 - 187, april 2017. https://doi.org/10.36045/bbms/1503453704

Information

Published: april 2017
First available in Project Euclid: 23 August 2017

zbMATH: 06850665
MathSciNet: MR3693997
Digital Object Identifier: 10.36045/bbms/1503453704

Subjects:
Primary: 35A09, 35A16

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 2 • april 2017
Back to Top